Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 701-718
http://dx.doi.org/10.1155/S0161171292000929

Measures on coallocation and normal lattices

Norden Systems, 75 Maxess Road, Melville, New York 11747, USA

Received 29 January 1991; Revised 15 April 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jack-Kang Chan, “Measures on coallocation and normal lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 701-718, 1992. https://doi.org/10.1155/S0161171292000929.